advertisement
Question
Posted by: Nicki Vermeulen | 2011/02/03

Euthyrox and duromine

Hi there

I''ve been prescribed euthyrox 0.5 for low thyroid function, duromine 30mg with ferris forte for low iron levels. On the second day of taking these I have a rash on my face simmilar to a heat rash, only on my cheeks. I''ve read that taking diet pills with euthyrox can have that effect. My doctor said to leave everything, and wait for the rash to go away then try them one by one and see what happens. Do you have any advice on this as I really don''t want to go off the duromine, because it works great.

Regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Nicki

I'd go with your doctor's advice - Wait for rash to go away, and then start with the Duromine first.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: René | 2015/01/04

Hi Nicki Did you go off the Duromine. I am on Euthyrox and seem to be gaining weight and was thinking of asking my Doctor to put me onto Duromine.

Reply to René
Posted by: pharmacist | 2011/02/04

Hi Nicki

I'd go with your doctor's advice - Wait for rash to go away, and then start with the Duromine first.

Reply to pharmacist
Posted by: Susan | 2011/02/03

Sjoe, I don''t think you should be taking Duromine aswell, reason being I was on it for two months and know it takes your appetite away, but right know you need to focus on getting your iron levels up and not eating or eating very little on Duromine is not going to help. You should already be losing weight on the Euthyrox alone. Drop the Duromine and rather get supplements like Flaxseedoil, Wheatgrass and L- Glutamine that assist with weightloss and they are loaded with vitamins and iron. Duromine is seriously going to screw you up!

Reply to Susan

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement